# SDR CA951221010

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 2923 · Hydraulic Pump, Auxiliary
- Part: Pump
- Part number: 731840
- Condition: Overheated
- Location: Nr1 Standby Hyd
- Part time: 10,207 hours
- Component: Vickers
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: H

## Discrepancy

(CAN)#1 STANDBY HYDRAULIC PUMP HOT CAUTION LIGHT CAME ON AND CB POPPED. HYDRAULIC PUMP AND PRESSURE SWITCH REPLACED. ALSO FILTERS INSPECTED.
